Follow
Vasile Dragan
Vasile Dragan
Institute of Mathematics "Simion Stoilow" of the Romanian Academy, Academy of Romanian Scientists
Verified email at imar.ro - Homepage
Title
Cited by
Cited by
Year
Mathematical methods in robust control of linear stochastic systems
V Dragan, T Morozan, AM Stoica
Springer 50, xii+ 312, 2006
5362006
Stability and robust stabilization to linear stochastic systems described by differential equations with Markovian jumping and multiplicative white noise
V Dragan, T Morozan
Stochastic Analysis and Applications 20 (1), 33-92, 2002
1322002
The linear quadratic optimization problems for a class of linear stochastic systems with multiplicative white noise and Markovian jumping
V Dragan, T Morozan
IEEE Transactions on Automatic Control 49 (5), 665-675, 2004
1232004
Asymptotic H/sub/spl infin//control of singularly perturbed systems with parametric uncertainties
P Shi, V Dragan
IEEE Transactions on Automatic Control 44 (9), 1738-1742, 1999
1121999
A small gain theorem for linear stochastic systems
V Dragan, A Halanay, A Stoica
Systems & control letters 30 (5), 243-251, 1997
911997
Stabilization of linear systems
V Dragan, A Halanay, V Dragan, A Halanay
Stabilization of Linear Systems, 19-90, 1999
881999
Control of singularly perturbed systems with Markovian jump parameters: an H∞ approach
V Drǎgan, P Shi, EK Boukas
Automatica 35 (8), 1369-1378, 1999
821999
A/spl gamma/-attenuation problem for discrete-time time-varying stochastic systems with multiplicative noise
V Dragan, A Stoica
Proceedings of the 37th IEEE Conference on Decision and Control (Cat. No …, 1998
721998
H∞ filtering of periodic Markovian jump systems: Application to filtering with communication constraints
S Aberkane, V Dragan
Automatica 48 (12), 3151-3156, 2012
672012
H2 optimal control for linear stochastic systems
V Dragan, T Morozan, A Stoica
Automatica 40 (7), 1103-1113, 2004
662004
Mixed input-output optimization for time varying Ito systems with state-dependent noise
V Dragan, T Morozan
Dynamics of Continuous Discrete and Impulsive Systems 3 (3), 317-333, 1997
581997
Asymptotic expansions for game-theoretic Riccati equations and stabilization with disturbance attenuation for singularly perturbed systems
V Drǎgan
Systems & Control Letters 20 (6), 455-463, 1993
541993
The linear quadratic optimization problem for a class of singularly perturbed stochastic systems
V Dragan
Int. J. Innovative Computing, Information and Control 1 (1), 53-64, 2005
512005
Mean square exponential stability for some stochastic linear discrete time systems
V Dragan, T Morozan
European Journal of Control 12 (4), 373-395, 2006
502006
Observability and detectability of a class of discrete-time stochastic linear systems
V Dragan, T Morozan
IMA Journal of Mathematical Control and Information 23 (3), 371-394, 2006
422006
Global solutions to a game-theoretic Riccati equation of stochastic control
V Dragan, T Morozan
Journal of differential equations 138 (2), 328-350, 1997
421997
Global solutions of a class of discrete‐time backward nonlinear equations on ordered Banach spaces with applications to Riccati equations of stochastic control
VM Ungureanu, V Dragan, T Morozan
Optimal Control Applications and Methods 34 (2), 164-190, 2013
382013
The linear quadratic regulator problem for a class of controlled systems modeled by singularly perturbed Itô differential equations
V Dragan, H Mukaidani, P Shi
SIAM Journal on Control and Optimization 50 (1), 448-470, 2012
362012
Exponential stability for discrete time linear equations defined by positive operators
V Dragan, T Morozan
Integral Equations and Operator Theory 54, 465-493, 2006
362006
Stochastic observability and applications
V Dragan, T Morozan
IMA Journal of Mathematical Control and Information 21 (3), 323-344, 2004
342004
The system can't perform the operation now. Try again later.
Articles 1–20